EconPapers    
Economics at your fingertips  
 

Q -Symmetry and Conditional Q -Symmetries for Boussinesq Equation

Hassan A. Zedan and Seham Sh. Tantawy

Abstract and Applied Analysis, 2014, vol. 2014, 1-4

Abstract:

We study in this paper the Q -symmetry and conditional Q -symmetries of Boussinesq equation. The solutions which we obtain, in this case, are in the form of convergent power series with easily computable components.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/175982.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/175982.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:175982

DOI: 10.1155/2014/175982

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:175982